CSN Login
Members Online: 13

Medication Side Effects -- heartburn

jrg123
Posts: 3
Joined: Mar 2008

I have a friend wiht GBM who is taking keppra for seizures and it gives her a terrible burn. This has become much worse since she started avastin and another drug which impact the mucosal tissue. The steroid she takes to reduce swelling also causes heartburn. Rice and rice cakes help, but they are constipating. Does anyone have any suggestions for what could provide relief from this symptom? Any help would be appreciated.

Thank you,
jrg123

momatabor's picture
momatabor
Posts: 10
Joined: Nov 2007

oh my dear my brother is on keppra also and it is hard on the tummy , as well as the other meds one thing that seems to help is crackers, and he is now on his 2nd dose of temadar and this makes him sick as well but he can keep down his insure drinks we keep them in the freezer ,i will pray for your friend you might want to have them to ask the doctor about the mixture of all the meds to.i wish you and yours health and a long life

thefern
Posts: 1
Joined: Feb 2006

I am on Keppra,topomax and frissium. My doctor put me on Nexium.Another alternative might be pantoloc. Hope this helps.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network